# SDR FDEA201711203286

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,622 hours, 18,773 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  FOUND THE LEFT ENTRY DOOR ESCAPE SLIDE RELEASE WARNING LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY
